# SDR UPS98427686

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - EEL ABOVE ESCAPE DOOR IN COCKPIT INOPERABLE, NR 325 326.  CLEANED CONNECTION, OPS CHECK NORMAL.  (X)
